# SDR DALA2021060102988

- Difficulty date: July 22, 2019
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,964 hours, 40,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ACCOMPLISH SECTION II DENTS REWORK OF ER/A 565228-14. THE SUBJECT ER/A IS AT REV C. THE DIMENSIONS OF THE DENTS. ER/A WAS ORIGINALLY CREATED DURING 2KU MODIFICATION. CORRECTIVE ACTION: COMPLIED WITH ER/A 565228-14 REV:D, REFERANCE ER/A 565229-14 REV:C NR-00027, ER/A 565227-14 REV:C NR-00028, AND ER/A 591557-14 REV:A NR-00029. (1184179)
